×

Zur Theorie der Schwartz-Räume. (German) Zbl 0268.46004


MSC:

46A03 General theory of locally convex spaces
46A08 Barrelled spaces, bornological spaces
46A19 Other “topological” linear spaces (convergence spaces, ranked spaces, spaces with a metric taking values in an ordered structure more general than \(\mathbb{R}\), etc.)
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Berezanskii, I.A.: Inductively reflexive, locally convex spaces. Dokl. Akad. Nauk. SSSR182, 20-22 (1968). Engl. Übers. in Soviet Math. Dokl.9, 1080-1082 (1968)
[2] de Wilde, M.: Réseaux dans les espaces linéaires a seminormes. Mem. Soc. Roy. Sc. LiègeXVIII, 2, 1-144 (1969)
[3] de Wilde, M.: Vector topologies and linear maps on products of topological vector spaces. Math. Ann.196, 117-128 (1972) · Zbl 0226.46017
[4] Hogbe-Nlend, H.: Théorie des bornologies et applications. Lecture Notes in Mathematics213, Berlin-Heidelberg-New York: Springer 1971 · Zbl 0225.46005
[5] Hogbe-Nlend, H.: Topologies et bornologies nucléaires associeés. Erscheint demnächst in Ann. Inst. Fourier
[6] Horváth, J.: Topological vector spaces and distributions. I. Reading-Mass.: Addison-Wesley 1966
[7] Jarchow, H.: Duale Charakterisierung der Schwartz-Räume. Math. Ann.191, 271-278 (1971) · Zbl 0207.11902
[8] Jarchow, H.: Barrelledness and Schwartz spaces. Math. Ann.200, 241-252 (1973) · Zbl 0234.46003
[9] Jarchow, H., Swart, J.: On Mackey convergence in locally convex spaces. Israel J. Math.16, 150-158 (1973) · Zbl 0272.46002
[10] Köthe, G.: Vollständige lokalkonvexe Räume abzählbarer Dimension. Arch. Math.13, 377-384 (1962) · Zbl 0104.33001
[11] Köthe, G.: Topological vector spaces. I. Berlin-Heidelberg-New York: Springer 1969 · Zbl 0179.17001
[12] Köthe, G.: Topological vector spaces. II. Erscheint demnächst
[13] Pietsch, A.: Nukleare lokalkonvexe Räume. Berlin: Akademie-Verlag 1965 · Zbl 0152.32302
[14] Randtke, D.: Characterizations of precompact maps, Schwartz spaces, and nuclear spaces. Trans. Amer. Math. Soc.165, 87-101 (1972) · Zbl 0209.14405
[15] Raikov, D.A.: Vollstetige Spektren lokalkonvexer Räume (russ.). Trudy Mosk. Mat. Ob-va7, 413-438 (1958)
[16] Raikov, D.A.: Einige Eigenschaften vollstetiger linearen Operatoren (russ.). U?en Zap. Moskov Gos. Ped. Inst. im. V. I. Lenina188, 171-191 (1962)
[17] Schwartz, L.: Théorie des distributions a valeurs vectorielles I. Ann. Inst. Fourier7, 1-141 (1957) · Zbl 0089.09601
[18] Terzioglu, T.: On Schwartz spaces. Math. Ann.182, 236-242 (1969) · Zbl 0179.45501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.